Universidad Complutense de Madrid
E-Prints Complutense

On the topology of germs of meromorphic functions



Último año

Melle Hernández, Alejandro y Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio (1999) On the topology of germs of meromorphic functions. Firat Üniversitesi Fen ve Müh. Bilimleri Dergisi (Journal of Science and Engineering), 11 (3). pp. 121-132. ISSN 1308 2708

Vista previa


In a previous paper the authors elaborated notions and technique which could be applied to compute such invariants of polynomials as Euler characteristics of fibres and zeta-functions of monodromy transformations associated with a polynomial. Some crucial basic properties of the notions related to the topology of meromorphic germs were not discussed there. This has produced some lack of understanding of the general constructions. The aim of this note is to partially fill in this gap. At the same time we describe connections with some previous results and generalizations of them

Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:12908
Depositado:30 Jun 2011 07:28
Última Modificación:06 Feb 2014 09:36

Descargas en el último año

Sólo personal del repositorio: página de control del artículo